# SDR ASAA2013100396150

- Difficulty date: October 3, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 64,987 hours, 42,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65457835
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FWD PIT VHF DOUBLER FOUND DOUBLER SUPPORT ANGLE CRACKED.  FABRICATED NEW ANGLE, TREAT, PRIMED AND TOPCOATED IAW SWRM 51-20-01-0G-0. AND INSTALLED.
